# SDR CA961205016

- Difficulty date: December 3, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-31
- Engine: Lyc TIO540A2C
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 5269400
- Condition: Cracked
- Location: Lt Rt Wing Fittn
- Part time: 11,417 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ON INSPECTION A 1.5 INCH CRACK WAS FOUND ON BOTH THE LEFT AND RIGHT SIDE WHERE THE FRONT FITTINGS ATTACH TO THE WING.
